# SDR ABXA2022060362

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767
- Aircraft serial: 24531
- Aircraft time: 94,335 hours, 34,901 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CENTER FUEL QTY BLANK WITH TOTALIZER DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED CENTER TANK FUEL QUANTITY INDICATION IAW MEL 28-41-1-2. PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE
